A remark on generalized iterates.
Aequationes mathematicae, Tome 28 (1985), pp. 124-128
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1985__28_137047,
author = {R.C. Mullin},
title = {A remark on generalized iterates.},
journal = {Aequationes mathematicae},
pages = {124--128},
year = {1985},
volume = {28},
zbl = {0559.39004},
url = {http://geodesic.mathdoc.fr/item/AM2_1985__28_137047/}
}
R.C. Mullin. A remark on generalized iterates.. Aequationes mathematicae, Tome 28 (1985), pp. 124-128. http://geodesic.mathdoc.fr/item/AM2_1985__28_137047/